# SDR REXA2013022700374

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 18,060 hours, 15,513 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD AT FS 621 FOUND TO BE GOUGED IN 10 AREAS FROM WL 88.43 TO WL 102.43, BETWEEN LBL 18 AND RBL 36.2 UP TO 0.005" DEEP.  REPAIRED IAW BOMBARDIER REO 601R-53-61-4818.
